Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Singular perturbation analyses of the differential equations of a tunnel diode circuit

Author: W. L. Miranker
Journal: Quart. Appl. Math. 20 (1962), 279-299
MSC: Primary 34.54
DOI: https://doi.org/10.1090/qam/140788
MathSciNet review: 140788
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. J. Haag, Étude asymptotique des oscillations de relaxation, Ann. Sci. Ecole. Normale Supér. 60, 35-111 (1960)
  • [2] A. A. Dorodnitsyn, Asymptotic solution of van der Pol's equation, (in Russian), Prikl. Mat. Mekh. 11, 313-328 (1947); transl. no. 88, Am. Math. Soc.
  • [3] G. F. Carrier, Boundary layer problems in applied mechanics, Advances in Applied Mechanics, vol. 3, Academic Press Inc., New York, N. Y., 1953, pp. 1–19. MR 0062315
  • [4] Norman Levinson, Perturbations of discontinuous solutions of non-linear systems of differential equations, Acta Math. 82 (1950), 71–106. MR 0035356, https://doi.org/10.1007/BF02398275

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.54

Retrieve articles in all journals with MSC: 34.54

Additional Information

DOI: https://doi.org/10.1090/qam/140788
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society